MAUDE Adverse Event Report: ZIMMER BIOMET, INC. TPRLC 133 MP TYPE1 PPS SO 18.0; PROSTHETIC, HIP

ZIMMER BIOMET, INC. TPRLC 133 MP TYPE1 PPS SO 18.0; PROSTHETIC, HIP
Model Number N/A
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Codes Pain (1994); Ambulation or Postural Difficulties (2544); Inadequate Osseointegration (2646)
Date of Event 07/17/2019
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient had a left hip revision approximately 10 months post initial implantation and subsequently had to have a second revision due to pain and loosening of the femoral stem approximately 7 months later.The head and the stem were replaced without complication.There is no additional information provided at the time of this report.
 
Additional Manufacturer Narrative
(b)(4).The device will not be returned for analysis as it¿s location is not known; however, an investigation of the reported event is in progress.Once the investigation is completed, as supplemental medwatch will be submitted.Device location is unknown.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected updated: a3; d4; h2; h3; h4; h6 component code: mechanical (g04) - stem medical records were provided and reviewed by a health care professional.Review of the available records identified the following: the patient was revised due to pain and difficulty ambulating.Within the joint, the stem was found to be loose with a lack of ingrowth noted.The stem and head were revised with no complications noted.Review of the device history record(s) identified no deviations or anomalies during manufacturing related to the reported event.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
TPRLC 133 MP TYPE1 PPS SO 18.0
Common Device Name
PROSTHETIC, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key15832947
Report Number0001825034-2022-02633
Device Sequence Number6034902
Product Code KWL
UDI-Device Identifier00880304514447
UDI-Public(01)00880304514447(17)271219(10)6185849
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K110400
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/05/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberN/A
Device Catalogue Number51-106180
Device Lot Number6185849
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/27/2022
Supplement Date Received by Manufacturer12/02/2022
Initial Report FDA Received Date11/21/2022
Supplement Report FDA Received Date12/05/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/19/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexMale
Patient Weight114 KG